# SDR ZZDA2012128

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY ESCAPE PATH LIGHTS ON SIDE OF SEAT 3D ARE INOP.  REMOVED AND REPLACED EMERGENCY BULBS ON SEAT 3D, OPS CHECK GOOD AMM 33-51.
